# SDR ASOA20141027087C

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 29,880 hours, 22,978 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ELECTRICAL BURNING ODOR COMING FROM THE CEILING AROUND THE COURTESY LIGHT AND COCKPIT.  MAINTENANCE INSPECTED AND REPAIRED CHAFED WIRES.  OPS CHECKED GOOD.
